# SDR P5CA0601504

- Difficulty date: November 15, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 19,782 hours, 3,246 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Part serial: Y0426
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY DISCONNECTED NR 2 IDG; NR 1 ON DEFERRAL.  OPENED MEL 24-11-1-1 FOR NR 2 IDG, REMOVED AND REPLACED NR 1 IDG.
